# SDR REXA2019022800199

- Difficulty date: February 28, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 36,074 hours, 26,236 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320744
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[ IN REFERENCE NRC 135 ] INITIAL INSPECTION: CORROSION ON INTERCOSTALS (2 EA´S) IN STA. FS= 349 TO FS= 364 BETWEEN STR 26L TO 26R AT MAIN  AVIONICS COMPARTMENT. (E/E) [ TASK 900-53-140-300 APPENDIX A ] TCI: 100-09, 100-09E4, 100-09E5
INTERCOSTALS (2 EA´S) IN STA. FS= 349 TO FS= 364 BETWEEN STR 26L TO 26R WERE REPLACED PER SRM 51-42-06-001-001-A01.
